# SDR VNAA2009110200012

- Difficulty date: October 28, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 11,799 hours, 11,721 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED INTERMITTENT FORWARD CARGO DOOR MESSAGE.  AIRCRAFT RETURNED TO BHN LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED FORWARD BAG DOOR ELECT HARNESS SENSOR PER THE AIRCRAFT MAINTENANCE MANUAL.  CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.
